Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Locally Finite Ring Varieties

Awad A. Iskander
Proceedings of the American Mathematical Society
Vol. 50, No. 1 (Jul., 1975), pp. 28-32
DOI: 10.2307/2040508
Stable URL: http://www.jstor.org/stable/2040508
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Locally Finite Ring Varieties
Preview not available

Abstract

Necessary and sufficient conditions are given for a variety of associative rings to be locally finite. These conditions are utilized to show that a variety is generated by a finite ring if, and only if, it contains only finitely many subvarieties. Also, the Everett extension of a variety by another variety is a locally finite variety (a variety generated by a finite ring) if, and only if, each of the varieties is locally finite (generated by a finite ring).

Page Thumbnails

  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32